# SDR SWIA2025031900109

- Difficulty date: January 9, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 37,229 hours, 25,940 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING FWD EMER DOOR HAS POSSIBLE CRACK ON TOP FRAME. MARKED     (C-CHECK RO 3/18/2025)    REPAIRED RH OVERWING EMERGENCY EXIT DOOR PER MHIRJ REO 670-52-21-103 REV -- DATED 2024-11-06 ALL STEPS COMPLIED WITH, SEE CONTINUATION FOR WORK PERFORMED. COMPLIED WITH TASK CARD 51-900-1002-SKY
